# SDR SWI2023F00476

- Difficulty date: November 19, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N160SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000568
- Aircraft time: 19,334 hours, 11,248 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER TAKEOFF, WITH ECS OFF AND APU ON, BLEED 2 OVERPRESS CAUTION MESSAGE APPEARED. COMPLETED ASSOCIATED QRH AND THE MESSAGE EXTINGUISHED. THE MESSAGE DID NOT RETURN, NORMAL OPERATION THEREAFTER. (FLIGHT 4746 FILED CLOSED)INTERROGATED CMC AND FOUND BLEED 2  OVERPRESS  FAULT NAME:  RH NACELLE PRSOV (OPEN) [C1]  FAULT CODE:  36112210AM1.  TROUBLESHOT BLEED 2 OVERPRESS PER FIM TASK:  36-11-00-810-812-A.  PER THE FIM THE BLEED 2 OVERPRESS CAS MESSAGE CAN BE TRIGGERED IN ONE THE OF SPECIFIC OPERATING CONDITIONS LISTED AND THE CONDITIONS FOR THAT CAS MESSAGE DID OCCUR DURING TAKEOFF ACCORDING THE TRS DATA SET.   BLEED 2 TM CONTROLLER IBIT CH 1 AND BLEED 2 TM  CONTROLLER IBIT CH 2 BOTH PASSED.  INDICATION PER THE FIM IS A TRANSITORY CONDITION OF THE RIGHT TORQUE MOTOR CONTROLLER. PERFORMED OPS CHK OF THE NACELLE PRESSURE-REGULATING SHUTOFF-VALVE IN REF. W/ E175 AMM 36-11-03. OPS CHECK GOOD W/ NO DEFECTS NOTED. A/C GOOD FOR SERVICE.
